Comparative and qualitative robustness for law-invariant risk measures


Schied, Alexander ; Krätschmer, Volker ; Zähle, Henryk


DOI: https://doi.org/10.1007/s00780-013-0225-4
URL: http://link.springer.com/article/10.1007%2Fs00780-...
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Finance and Stochastics
Volume: 18
Issue number: 2
Page range: 271-295
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0949-2984 , 1432-1122
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik I (Schied)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schied, Alexander ; Krätschmer, Volker ; Zähle, Henryk (2014) Comparative and qualitative robustness for law-invariant risk measures. Finance and Stochastics Berlin [u.a.] 18 2 271-295 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item